MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET
Catalog Number MC330472
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation and investigation is underway but is not yet complete.
 
Event or Problem Description
The event occurred on unspecified dates between 02-dec-2024 and 13-jan-2025 and involved a 60" (152 cm) appx 1.4 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock.The customer reported that the device was leaking lipids.There was patient involvement, a delay in therapy due to changing or having to remove the drip altogether but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The following items were provided by the customer for complaint investigation: five used list# mc330472, 60" (152 cm) appx 1.4 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock (2 of them were connected to each other).One used unknown, 120ml iv bag connected to an unknown, infusion set with filter.One used unknown, infusion set with filter.One used unknown, bd 1ml syringe connected to an unknown, extension set with filter.As received, there was no physical damage and no anomalies on the samples.The five samples were tested as per procedure and leaks through the filter vent in 3 out 5 samples were confirmed.No additional leaks was observed.The complaint of leakage can be confirmed.The probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in h6 health effect - impact code and e3 - initial reporter occupation.

Brand Name
60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21360741
Report Number9617594-2025-00268
Device Sequence Number8451898
Product Code FMG
UDI-Device Identifier00887709095854
UDI-Public(01)00887709095854(17)280801(10)13739478
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330472
Device Lot Number13739478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK
Patient SexUnknown